# SDR USAA2011122800020

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 63,941 hours, 42,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING ROW 12A SIDE (A/C LEFT) JUST ABOVE FLOOR LEVEL.  RE-INSTALLED EMERGENCY EXIT SIGN LENS COVER AT ROW 12A PART #15-2500-3-0861 PER AMM 33-51-02.
